Minimum (h,phi )-divergences estimators with weights



Downloads per month over past year

Landaburu Jiménez, María Elena and Pardo Llorente, Leandro (2003) Minimum (h,phi )-divergences estimators with weights. Applied Mathematics and Computation, 140 (1). pp. 15-28. ISSN 0096-3003

[thumbnail of Landaburu05.pdf] PDF
Restringido a Repository staff only


Official URL:


We consider experiments involving the observation of a discrete random variable, or quantitative classification process and we also assume that in addition to probability of each value or class we know its "utility" or "weight" (or more precisely, we can quantify the "nature" of each value or class). In this paper a procedure of minimum divergence estimation based on (h;phi)-divergences is analyzed, for the considered experiments, and its asymptotic behaviour is studied. (C) 2002 Elsevier Science Inc. All rights reserved

Item Type:Article
Uncontrolled Keywords:Weights; Asymptotic distributions; ($h,\phi$)-divergences; Minimum; ($h,\phi$)-divergence weighted estimator; Renyi's divergence
Subjects:Sciences > Mathematics > Probabilities
ID Code:16500
Deposited On:25 Sep 2012 09:02
Last Modified:27 Jul 2018 08:58

Origin of downloads

Repository Staff Only: item control page